# SDR DALA2023022701459

- Difficulty date: February 22, 2023
- Submitted: February 27, 2023
- Operation: Air carrier
- Aircraft: N839MH
- Make and model: Boeing 767432ER
- Aircraft serial: 29712
- Aircraft time: 86,335 hours, 15,567 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 1815 R4 DOOR EXTERIOR EMERGENCY LIGHT INOP. CORRECTIVE ACTION: REPLACED FUSES IN BATTERY PACK FOR R4 DOOR NOW OPS NML REF B767- 400 AMM 33-51 (4147348)
